MathSciNet Relay Station
MathSciNet bibliographic data
MR1773561 (2001h:11086) 11H56 (11F11 11F27 11M36 51F15)
Borcherds, Richard E. Reflection groups of Lorentzian lattices. Duke Math. J. 104 (2000), no. 2, 319–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement